Generalization of (∈,∈∨q_k )-fuzzy subnear-rings and (∈,∈∨q_k )-fuzzy ideals of near-rings

Main Article Content

T. Manikantan
S. Ramkumar

Abstract

In this paper, we introduce the notions of (∈, ∈∨q_δ^k)-fuzzy subnear-ring and (∈, ∈∨q_δ^k)-fuzzy ideal of a near-ring which are generalization of (∈, ∈∨q_k)-fuzzy subnear-ring and (∈, ∈∨q_k)-fuzzy ideal respectively. We provide the characterizations of (∈, ∈∨q_δ^k)-fuzzy subnear-ring (resp. ideal) of a near-ring and deal with some related properties. Further, we introduce the notion of ∈∨q_δ^k-level subset of a fuzzy subset and obtain some related results.

Article Details

How to Cite
Manikantan, T., & Ramkumar, S. (2018). Generalization of (∈,∈∨q_k )-fuzzy subnear-rings and (∈,∈∨q_k )-fuzzy ideals of near-rings. International Journal of Algebra and Statistics, 7(1-2), 62-76. https://doi.org/10.20454/ijas.2018.1438
Section
Articles